# SDR AALA20100319DFW02

- Difficulty date: March 17, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 33,577 hours, 4,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25C EMERGENCY PATH LIGHTING HAS ONE BULB INOPERATIVE.  REPLACED LAMP FOR EMERGENCY PATH LIGHT AT ROW 25C, OPS CHECKED NORMAL.
